# SDR CA141009002

- Difficulty date: October 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 8,028 hours
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Piston
- Condition: Cracked
- Location: Te Flap
- Part time: 7,978 hours
- Component: Actuator, Beech, 503801538
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING OPS 1 INSPECTION A CRACK WAS FOUND RUNNING THE LENGTH OF THE PISTON ON THE RIGHT HAND OUTBOARD FLAP ACTUATOR.
